# SDR FDEA201209183349

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 94,623 hours, 36,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: APB70781
- Condition: Cracked
- Location: Zone 100
- Part time: 36,586 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL TO SPAR ATTACH TEE FITTING HAS A THREE INCH CRACK 1.5" DOWN FROM SPAR CAP.  REMOVED TEE FITTING IAW SRM 51-35-01.  FABRICATED PART APB 7078-1 IAW DWG APB 7078.  INSTALLED  TEE FITTING IAW STM 51-33-01.  S
